# SDR UHLA2014110100754

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 13,523 hours, 10,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DOES NOT CLOSE CORRECTLY, THE ARMING HANDLE DOES NOT GO ALL THE WAY DOWN AND THE LOWER LT GIRT BAR INDICATION DOES NOT SHOW ALL RED.  IT SHOWS HALF RED/HALF WHITE. CLEANED DEBRIS FROM GIRT BAR SILL AND PERFORMED OPS TEST L2 DOOR MECHANISM.  NO DEFECTS NOTED IAW CMM 52-42-22.
